Tuesday, 4 August 2009

Clomid side-effects

Honestly, I hate Clomid. I mean, I love what it is capable of doing, but blimey, it makes me NUTS. Here's what it does:

1) Day 2 of the tablets I wake up feeling like I have a cold, all congested and nasty. I wouldn't normally think this was a side-effect, except it's happened all 3 times!
2) Day 3 The hot flashes start - wonderful! Oh, and my stomach blows up like a balloon. I also have problems sleeping.
3)Day 3 into 4 and 5 - I start to get a nasty headache that just won't go away - oh, and I become massively insecure, emotional and short-tempered. In fact, I don't recognise myself...

Sigh. I've now finished the course, but will probably have these side effects for at least another week. Am praying it's worth it.


  1. OH MY! That totally helped me realize the congestion that I have been having might be related!! No way!

    I am definitely praying that this month is it The Month for you guys!!

  2. I've got my finger's crossed! Hope this is the last time you'll have to be on any meds. Wicked stuff for sure.

  3. At least it is preparing you for hormonal, short-tempered, unrecognizable behavior when you are pregnant!! =) I never thought I could ACTUALLY make my head spin around!

  4. Yep. I remember the clockwork-like crying fit I would have on day 4 of the cycle. Hang in there!




Relationship Blogs - BlogCatalog Blog Directory